logo AFST
Approximation diophantienne de valeurs de la fonction bêta aux points rationnels
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 2 (1980) no. 1, pp. 53-65.
@article{AFST_1980_5_2_1_53_0,
     author = {Michel Laurent},
     title = {Approximation diophantienne de valeurs de la fonction b\^eta aux points rationnels},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {53--65},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {5e s{\'e}rie, 2},
     number = {1},
     year = {1980},
     zbl = {0439.10022},
     mrnumber = {583903},
     language = {fr},
     url = {https://afst.centre-mersenne.org/item/AFST_1980_5_2_1_53_0/}
}
TY  - JOUR
AU  - Michel Laurent
TI  - Approximation diophantienne de valeurs de la fonction bêta aux points rationnels
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1980
DA  - 1980///
SP  - 53
EP  - 65
VL  - 2
IS  - 1
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/item/AFST_1980_5_2_1_53_0/
UR  - https://zbmath.org/?q=an%3A0439.10022
UR  - https://www.ams.org/mathscinet-getitem?mr=583903
LA  - fr
ID  - AFST_1980_5_2_1_53_0
ER  - 
%0 Journal Article
%A Michel Laurent
%T Approximation diophantienne de valeurs de la fonction bêta aux points rationnels
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1980
%P 53-65
%V 2
%N 1
%I Université Paul Sabatier
%C Toulouse
%G fr
%F AFST_1980_5_2_1_53_0
Michel Laurent. Approximation diophantienne de valeurs de la fonction bêta aux points rationnels. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 2 (1980) no. 1, pp. 53-65. https://afst.centre-mersenne.org/item/AFST_1980_5_2_1_53_0/

[GR] B.H. Gross et D.E. Rohrlich. «On the periods of abelian integrals and a formula of Chowla and Selberg». Inventiones Math. 45 (1978), 193-211. | MR | Zbl

[M1] D.W. Masser. « The transcendence of certain quasi-periods associated with abelian functions in two variables». Compositio Math. 35 (1977). | Numdam | MR | Zbl

[M 2] D.W. Masser. «Diophantine approximation and lattices with complex multiplication». Inventiones Math. 45 (1978), 61-82. | MR | Zbl

[MW] M. Mignotte et M. Waldschmidt. «Linear forms in two Iogarithms and Schneider's method». Math. Annalen, 231 (1978), 241-267. | MR | Zbl

[S] Th. Schneider. «Zur theorie der abelschen Funktionen und Integrale». Journal Reine Angew. Math. 183 (1941), 110-128. | JFM | MR

[W] M. Waldschmidt. «Transcendence measures for exponentials and logarithms». Journal Austr. Soc. 25 (1978), 445-465. | MR | Zbl